| Catalog Number |
252309103 |
| Medical Device Problem Code |
Corroded (1131)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that the items rusted due to wrong detergent used at hospital.The event date and alert date are the date that the inspection took place.There is no surgeon, procedure, or patient details available.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : according to the information received, items rusted due to wrong detergent used at hospital.The product was not returned to depuy synthes, however photos were provided for review.Visual analysis of the photo revealed that the inner surface of the attune rev t augtrl 15mm sz9lm exhibits signs of what appears to be corrosion.This condition can be attributed to improper maintenance of the device, as it was mention in the event description that an incorrect detergent was used at the hospital.Refer to the ifu-0902-00-836 for the cleaning and sterilization process.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the attune rev t augtrl 15mm sz9lm would contribute to the complained device issue.Based on the investigation findings, the potential cause is traced to maintenance.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary:items rusted due to wrong detergent used at hospital.The product damage documented in this pc has been identified during loan kit inspection, by the loan kit technician.The event date and alert date are the date that the inspection took place.There is no surgeon, procedure, or patient details available.The device associated with this report was returned to depuy synthes for evaluation.Visual analysis of the returned device found signs of general corrosion at the surface of the attune rev t augtrl.This condition can be attributed to improper maintenance of the device, as it was mention in the event description that an incorrect detergent was used at the hospital.Refer to the ifu-0902-00-836 for the cleaning and sterilization process.The overall complaint was confirmed as the observed condition of the attune rev t augtrl would contribute to the complained device issue.Based on the investigation findings, the potential cause is traced to maintenance.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: he product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, items rusted due to wrong detergent used at hospital.The product was not returned to depuy synthes, however photos were provided for review.See attachment "20231023_162914.Jpg" and "20231023_162840.Jpg".Visual analysis of the photo revealed that the inner surface of the attune rev t augtrl 15mm sz9lm exhibits signs of what appears to be corrosion.This condition can be attributed to improper maintenance of the device, as it was mention in the event description that an incorrect detergent was used at the hospital.Refer to the ifu-0902-00-836 for the cleaning and sterilization process.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the attune rev t augtrl 15mm sz9lm would contribute to the complained device issue.Based on the investigation findings, the potential cause is traced to maintenance.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.